# SDR DXTA200802769

- Difficulty date: January 15, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N631QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605131
- Aircraft time: 6,992 hours, 5,419 cycles
- Engine: Pwa PW535A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 0299
- Condition: Intermittent
- Location: Mlg
- Part time: 6,763 hours, 5,255 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON ILS APPROACH GEAR WAS EXTENDED BUT LT MAIN GEAR LIGHTS DID NOT ILLUMINATE.   REMOVED LT MLG ACTUATOR AND INSTALLED REPAIRED ACTUATOR I.A.W. CESSNA 560XL MAINT. MAN. CHAP. 32-30-04, OPS AND LEAK CHECK GOOD.
